A 33-year-old male asked:
After i consumed al my yasmin tabltes, i had my period directly after the last pill by one day and its so heavy and painful, also im facing little bit of bleeding like only small spots and small amounts of blood, is that normal??
1 doctor answer • 1 doctor weighed in
Internal Medicine 39 years experience
When taking Yasmin for the first few months, irregular vaginal bleeding, spotting or breakthrough bleeding can happen. Please use sanitary products and continue pills. If it is after few months of use, see your doctor. Hope it helps.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Apr 01, 2023
Last updated Apr 1, 2023
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.